On the Number of Solutions to a System of Boolean Equations

被引:0
作者
V. K. Leontiev
E. N. Gordeev
机构
[1] Dorodnicyn Computing Centre,
[2] Russian Academy of Sciences,undefined
[3] Bauman Moscow State Technical University,undefined
来源
Automation and Remote Control | 2021年 / 82卷
关键词
NP-completeness; Boolean equations; Boolean programming problem; linear transformation; continuous linear form;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:1581 / 1596
页数:15
相关论文
共 12 条
[1]  
Leontiev V.K.(2018)Generating functions in the knapsack problem Dokl. Math. 98 364-366
[2]  
Gordeev E.N.(2019)On combinatorial properties of the knapsack problem Comput. Math. Math. Phys. 59 1380-1388
[3]  
Gordeev E.N.(1993)Approximate solutions of systems of Boolean equations Comput. Math. Math. Phys. 33 1221-1227
[4]  
Leont’ev V.K.(2013)On systems of Boolean equations Comput. Math. Math. Phys. 53 632-639
[5]  
Leont’ev V.K.(2004)Committees of systems of linear inequalities Autom. Remote Control 65 193-203
[6]  
Tonoyan G.P.(2005)An efficient algorithm for solving the problem of minimizing polynomials in Boolean variables with the connectedness property Diskretn. Anal. Issled. Oper. Ser. 2 12 3-11
[7]  
Leont’ev V.K.(2015)On pseudo-Boolean polynomials Comput. Math. Math. Phys. 55 1926-1932
[8]  
Tonoyan G.P.(undefined)undefined undefined undefined undefined-undefined
[9]  
Mazurov V.D.(undefined)undefined undefined undefined undefined-undefined
[10]  
Khachai M.Yu.(undefined)undefined undefined undefined undefined-undefined